Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling dizzy, tired, pain and clogged ear and pain in head. Should I take antibiotic?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I have a pain in my ear. Its not stabbing or bad. I have a feeling of clogged ears and than a pain in my head, ear but not very bad. I m feeling dizzy and very tired. I feel like vomiting but cant vomiting . Just a feeling of vomit. I took sudafed, ear drops so my clogged ears will open but its not helping .. Can you tell me whats wrong. If I have infection, Do you think i need antibiotics.?Thank you,

Posted Thu, 15 Nov 2012 in General Health
Answered by Dr. Das Arindam 2 hours later
Firstly, the symptoms you mentioned denotes an ongoing infection, may be complicated with presence of wax. Occlusion of ear by wax may lead to loss of balancing mechanism of cerebellum which leads to vomiting sensation.

So, there are two possibilities :
1. Wax deposition which became very hard.
2. Infection which leads to inflammation and pus formation which blocks the ear canal.

For proper management, you have to consult an ENT Specialist for physical examination of ear canal using speculum.

In examination, if wax is found occluding the canal, then wax dissolving drugs should be used meticulously. If wax does not dissolve using wax dissolving drugs, then manual removal of wax should be done. But if inflammation, pus secretion, found then antibiotic ear drops should be used.

Without knowing the proper cause do not use any drug.

So, consult with ENT specialist for physical examination and proper management.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor